Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 24 Pack

Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 24 Pack

Brand: Nurofen
Categories: Medications, Pain Relief
Catalogue ID:1012602
Product Code: 9300711857711
Availability: In Stock
  • $11.99
    $10.88

    Save $1.11

Nurofen Meltlets start to melt in your mouth quickly, for headache relief wherever and whenever you need it. No water needed – just melts in your mouth.


Nurofen Meltlets start to melt in your mouth quickly, for headache relief wherever and whenever you need it. Our next generation of ibuprofen pain relief that melts on your tongue conveniently without the need for water, making them great for when you're out and about.


For the temporary relief of pain and/or inflammation associated with:


·         Headache

·         Migraine headache

·         Tension headache

·         Muscular pian

·         Cold & flu symptoms

·         Period pain

·         Dental pain

·         Sinus pain

·         Back pain

·         Arthritic pain

·         Reduces fever

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 24 Pack

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

ibuprofen 200 mg

Contains

Contains sucralose

Ingredients

ibuprofen 200 mg Contains sucralose

Place meltlet on the tongue, allow it to dissolve in the mouth before swallowing it. No water is required. Do not chew. Adults and children from 12 years: Take 1 to 2 meltlets initially, then 1 to 2 meltlets every 4 to 6 hours as necessary (maximum 6 meltlets in 24 hours). Do not use in children under 12 years old except on doctor’s advice

Storage Instructions

Store below 30 degrees Celsius. Keep out of reach of children.

Product Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy

Caution

Unless a doctor has told you to, do not use for more than 3 days at a time if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over, in children under 12 years of age Stop use and see your doctor immediately if you have an allergic reaction.

Tags: Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 24 Pack, 9300711857711, Pain Relief

$19.99
Best Price Ex Tax: $19.99

Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 40 Pack

Nurofen Zavance Liquid Capsules absorbed faster than standard Nurofen.What this medicine is used for..

$15.99
Best Price Ex Tax: $15.99

Voltaren Rapid 12.5mg 20 Tablets

Don’t let pain keep you from doing what matters most to you. Change the game and get back to your be..

$7.49
Best Price Ex Tax: $7.49

Buscopan Forte Double Strength 20mg 10 Tablets

Buscopan Forte relieves stomach pain with cramps. It works by relaxing the cramping stomach and bowe..

$12.99
Best Price Ex Tax: $12.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email